# SDR REXA2017060400684

- Difficulty date: June 4, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N313PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15313
- Aircraft time: 7,601 hours, 5,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: SH670320753
- Condition: Corroded
- Location: Equipment Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAPHRAM JUST TO THE LEFT OF STRINGER 27 HAS CORROSION BETWEEN BS 364 AND 349, IN THE FWD E & E BAY.  REMOVED AND REPLACED DIAPHRAM IAW SRM 51-42-21 & 51-42-06.
